# SDR YENA2022112301149

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 26,146 hours, 8,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#327,  DESCENDING THROUGH 12K FEET FLIGHT HAD A VERY NOTICEABLE DIRTY SOCK ODOR. ENGINES WERE AT FLIGHT IDLE FOR ABOVE 5 MIN WHEN THE ODOR STARTED ODOR WAS LESS NOTICEABLE AT LOWER ALTITUDE CREW WAS UNABLE TO ISOLATE WHICH PACKS IT WAS AIRBORNE; COMPLIED WITH INFORMATION NOTICE 2017-T015- SECTION A ISOLATED FAULT TO TYPE 10 (A) 1 C PER TSM 05-50-00-810-085-B TSM 05-50-00810-085D AIRCRAFT IS OK FOR SERVICE.
